# SDR SWAA2019071234763

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,894 hours, 29,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EXIT SALIDA" COVER KNOCKED LOOSE.  RESECURED EXIT LIGHT LENS PER AMM.
